Download this article
 Download this article For screen
For printing
Recent Issues
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
The index of families of projective operators

Alexandre Baldare

Vol. 8 (2023), No. 3, 285–330

Let 1 Γ G~ G 1 be a central extension by an abelian finite group. We compute the index of families of G~-transversally elliptic operators on a G-principal bundle P. We then introduce families of projective operators on fibrations equipped with an Azumaya bundle 𝒜. We define and compute the index of such families using the cohomological index formula for families of SU (N)-transversally elliptic operators. More precisely, a family A of projective operators can be pulled back in a family à of SU (N)-transversally elliptic operators on the PU (N)-principal bundle of trivialisations of 𝒜. Through the distributional index of Ã, we can define an index for A and using the index formula in equivariant cohomology for families of SU (N)-transversally elliptic operators, we derive an explicit cohomological index formula in de Rham cohomology. Once this is done, we define and compute the index of families of projective Dirac operators. As a second application of our computation of the index of families of G~-transversally elliptic operators on a G-principal bundle P, we consider the special case of a family of Spin (2n)-transversally elliptic Dirac operators over the bundle of oriented orthonormal frames of an oriented fibration and we relate its distributional index with the index of the corresponding family of projective Dirac operators.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

index theory, cohomology, pseudodifferential operators, group actions, projective operators
Mathematical Subject Classification
Primary: 19K56, 58J20
Secondary: 19K35, 57S15
Received: 15 September 2021
Revised: 14 September 2022
Accepted: 11 July 2023
Published: 27 August 2023
Alexandre Baldare
Institut für Analysis
Leibniz Universität